MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 114" 10 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD W/CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 114" 10 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD W/CHEC; STOPCOCK, I.V. SET
Catalog Number AM3011
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is not yet received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 114" 10 drop primary set w/3 microclave®, remv 3-port nanoclave® manifold w/check valve, spin luer, 1 ext where the customer reported that the device broken.It was unknown if there was any patient involvement.Harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One photo was shared by the customer, where a broken off component is shown, no additional damage or anomalies are observed.One used list # am3011 was returned for evaluation.As received, there was a crack on the female luer adaptor fill, and the thread of the male luer where the female luer is connected was visually inspected and no damage thread or anomaly was observed.The male luer iso was measured and barely passed the dimensional.The complaint of crack can be confirmed.The probable cause is due to a manufacturing molding defect issue.A dhr lot # review could not be conducted because no lot number was identified.D9 - date returned to mfg: 02may2025.Corrected information can be found in e4 - initial report sent to fda.

Brand Name
114" 10 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD W/CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21960927
Report Number9617594-2025-00902
Device Sequence Number20639882
Product Code FMG
UDI-Device Identifier00887709086005
UDI-Public00887709086005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown